Quasi-Order Hypergroups and T-Hypergroups
DOI:
https://doi.org/10.23755/rm.v32i0.333Keywords:
Quasi-order hypergroup, order hypergroup, tolerance relation, transformation semihypergroup, transformation hypergroupAbstract
Quasi-order hypergroups were introduced by J. Chvalina in 90s of the last
century. They form a subclass of the class of all hypergroups, i.e. structures
with one associative hyperoperation fulfilling the reproduction axiom. In this
paper a theorem which allows an easy description of all quasi-order hyper-
groups is mentioned and some results concerning the relation of quasi-order
and upper quasi-order hypergroups are given. Furthermore the transformation
hypergroups acting on tolerance spaces are defined and an example of them is
given
References
I. Chajda, Algebraic Theory of Tolerance Relations, The Palacky University Olomouc, Czech Republic (1991).
J. Chvalina, Commutative hypergroups in the sence of Marthy, Proceeding of the Summer School (1994), 19–30, Horní Lipová, Czech Republic.
J. Chvalina, Functional Graphs, Quasi-ordered Sets and Commutative Hypergroups, MU Brno, (1995), (in Czech).
J. Chvalina, L. Chvalinová, State hypergroup of automata, Acta Mat. et. Inf. Univ. Ostraviensis 4 (1996), 105–120.
J. Chvalina, Š. Hošková, Abelization of proximal H ν -rings using graphs of good homomorphisms and diagonals of direct squares of hyperstructures, Internat. Congress on AHA 8 (Samothraki, Greece 2002), 147–158.
P. Corsini, Prolegomena of Hypergroup Theory, Aviani Editore, Tricesimo, (1993).
P. Corsini, Hypergraphs and hypergroups, Algebra Universalis, 35, (1996), 548–555.
P. Corsini, V. Leoreanu, Hypergroups and Binary Relations , Algebra Universalis, 43, (2000), 321–330.
P. Corsini, V. Leoreanu, Applications of Hyperstructure Theory, Kluwer Academic Publishers, Dordrecht, Hardbound, (2003).
Š. Hošková, Abelization of weakly associative hyperstructures and their proximal modifications, Ph.D. thesis, Masaryk University Brno (2003), 73p.
Š. Hošková, Upper order hypergroups as a reflective subcategory of subquasi-order hypergroups, Italian Journal of Pure and Applied Math., No.20, 215–222, (2006).
Š. Hošková, Representation of quasi-order hypergroups, Global Journal of Pure and Applied Mathematics (GJPAM), Vol.1 No. 2, 173–176, India, (2005).
Š. Hošková, J. Chvalina, The unique square root condition for quasi-order hypergroups and the corresponding reflector for the category of all order-hypergroups, Proc. of 3 th International Conference Aplimat 2004, Bratislava, 471–476, Slovakia.
Š. Hošková, J. Chvalina, Transformation tolerance hypergroup, Thai Mathematical Journal, Volume 4, No.1, (2006), in print.
Marty, F.: Sur une généralisation de la notion de groupe, Huiti` eme Congr. math. Scan. (1934), Stockholm, 45–49.
Vougiouklis, T.: Hyperstructures and Their Representations, Hadronic Press Monographs in Mathematics, Palm Harbor Florida 1994.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.